Some limiting properties of randomly forced two-dimensional Navier-Stokes equations

Sergei Kuksin, Armen Shirikyan

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider random perturbations of two-dimensional Navier-Stokes equations. Under some natural conditions on random forces, we study asymptotic properties of solutions and stationary measures.

Original languageEnglish
Pages (from-to)875-891
Number of pages17
JournalProceedings of the Royal Society of Edinburgh, Section A: Mathematics
Volume133
Issue number4
Publication statusPublished - 2003

Fingerprint Dive into the research topics of 'Some limiting properties of randomly forced two-dimensional Navier-Stokes equations'. Together they form a unique fingerprint.

  • Cite this